Thank You

Your review submission was received.

[X] Close
MedshopExpress

Ecotrin Safety Coated Enteric Aspirin, Arthritis Relief, Maximum Strength, 500 mg, Tablets - 150ea
Shop By Brand
Mailing List
Poll


Ecotrin Safety Coated Enteric Aspirin, Arthritis Relief, Maximum Strength, 500 mg, Tablets - 150ea

Print


AvailabilityLimited Availability
Product Code059613
Price
$13.22
This product is currently out of stock.

Please email us at support@medshopexpress.com if you have any questions on this item.


  • About this product
  • Reviews
  • You may also like
Description
DISCONTINUED BY MANUFACTURER. FOR YOUR INFORMATION PURPOSES, WE HAVE KEPT THIS ITEM PLACEMENT AS COURTESY TO OUR CUSTOMERS

You may search for a related or another product by using the search field above.



Manufacturer: GLAXOSMTHKLN
Upc: 34969290350

Directions
Adults and Children 12 Years of Age and Over: Take 2 tablets every 6 hours as needed, with water. Do not exceed 8 tablets in a 24 hour period unless directed by a doctor. Do not give to children under 12 unless directed by a doctor.

Ingredients
Active Ingredient (each Tablet Contains): Aspirin (500 mg). Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, FD&C Yellow No. 6, Hydroxypropyl Methylcellulose, Maltodextrin, Methacrylate Copolymer, Microcrystalline Cellulose, Pregalatinized Starch, Propylene Glycol, Simethicone, Sodium Hydroxide, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide, Triethyl Citrate.

Warnings
Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with aspirin. Do not take this product if you have asthma, an allergy to aspirin, stomach problems (such as heartburn, upset stomach, or stomach pain) that persist or recur, ulcers or bleeding problems, or if ringing in the ears or a loss of hearing occurs, unless directed by a doctor. Do not take this product for pain for more than 10 days unless directed by a doctor. If symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, as your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.

Overall Rating for Ecotrin Safety Coated Enteric Aspirin, Arthritis Relief, Maximum Strength, 500 mg, Tablets - 150ea
(no reviews)Be the first to rate and review this item

Ecotrin Safety Coated Enteric Aspirin, Arthritis Relief, Maximum Strength, 500 mg, Tablets - 150ea
$13.22
Sebamed Cleansing Bar - 100 g
Sebamed Cleansing Bar - 100 g
$4.95   
Qty    













Most
Searched
For WomenFor MenFor Baby


Top 5 Health News

1

More than 3 million enrolled in ObamaCare

2

Some states deny family policies for same-sex couples, despite Federal rules

3

Healthcare workers report highest stress levels

4

NBA legend Magic Johnson encourages kids to stay active

5

The debate over annual mammogram screenings continues this week as new data from a long-term study come under fire

Company Info Customer Service Privacy Policy Terms of Use Shipping Policy Testimonials Corporate Accounts Become an affiliate Link to Us Site Map © MedShopExpress